×

zbMATH — the first resource for mathematics

The stability with a general decay of stochastic delay differential equations with Markovian switching. (English) Zbl 1428.60086
Summary: This paper considers the problems on the existence and uniqueness, the \(p\)th \((p \geq 1)\)-moment and the almost sure stability with a general decay for the global solution of stochastic delay differential equations with Markovian switching, when the drift term and the diffusion term satisfy the locally Lipschitz condition and the monotonicity condition. By using the Lyapunov function approach, the Barbalat lemma and the nonnegative semi-martingale convergence theorem, some sufficient conditions are proposed to guarantee the existence and uniqueness as well as the stability with a general decay for the global solution of such equations. It is mentioned that, in this paper, the time-varying delay is a bounded measurable function. The derived stability results are more general, which not only include the exponential stability but also the polynomial stability as well as the logarithmic one. At last, two examples are given to show the effectiveness of the theoretical results obtained.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
34K20 Stability theory of functional-differential equations
34K50 Stochastic functional-differential equations
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kuang, Y., Delay Differential Equations with Applications in Population Dynamics (1993), Boston: Academics Press · Zbl 0777.34002
[2] Hale, J. K.; Lunel, S. M.V., Introduction to Funtional Differential Equations (1993), Springer-Verlag: Springer-Verlag New York
[3] Smith, H. L., An introduction to delay differential equations with applications to life sciences, Texts in Applied Mathematics (2011), Springer: Springer New York
[4] Michiels, W.; Niculescu, S. I., Stability, Control, and Computation for Time-Delay Systems: An Eigenvalue-based Approch (2014), SIAM
[5] Fridman, E.; Shaked, U., An improved stabilization method for linear time-delay systems, IEEE Trans. Automat. Control, 47, 11, 1931-1937 (2002) · Zbl 1364.93564
[6] Luan, X.; Shi, P.; Liu, F., Stabilization of networked control systems with random delays, IEEE Trans. Indust. Electron., 58, 9, 4323-4330 (2011)
[7] Wang, J.; Xu, C.; Feng, J.; Zhao, Y., Synchronization of networked harmonic oscillators subject to markovian jumping coupling strengths, Nonlinear Dynamics, 91, 1, 1-13 (2018)
[8] Wei, X.; Wu, X.; Chen, S.; Lu, J.; Chen, G., Cooperative epidemic spreading on a two-layered interconnected network, SIAM J. Applied Dynamical Systems, 17, 2, 1503-1520 (2018) · Zbl 1395.68045
[9] Wu, L.; Su, X.; Shi, P.; Qiu, J., A new approach to stability analysis and stabilization of discrete-time t-s fuzzy time-varying delay systems, IEEE Trans. Syst. Man Cybernet. B, 41, 1, 273-286 (2011)
[10] Mohammed, S. E.A., Stochastic functional differential equations, Longman Scientific and Technical (1986)
[11] Mao, X., Stochastic Differential Equations and Applications (1997), Woodhead publishing: Woodhead publishing Cambridge · Zbl 0884.60052
[12] Chen, H.; Wang, L., New result on exponential stability for neutral stochastic linear system with time-varying delay, Appl. Math. Comput., 239, 15, 320-325 (2014) · Zbl 1334.60102
[13] Huang, L.; Deng, F., Razumikhin-type theorems on stability of neutral stochastic functional differential equations, IEEE Trans. Automat. Control, 53, 7, 1718-1723 (2008) · Zbl 1367.34096
[14] Li, M.; Deng, F.; Mao, X., Basic theory and stability analysis for neutral stochastic functional differential equations with pure jumps, Sci. China: Informat. Sci., 62, 012204:1-012204:15 (2019)
[15] Mo, H.; Li, M.; Deng, F.; Mao, X., Exponential stability of Euler-Maruyama method for neutral stochastic functional differential equations jumps, Sci. China: Informat. Sci., 61, 7 (2018)
[16] Luo, J., A note on exponential stability in pth mean of solutions of stochastic delay differential equations, J. Computat. Appl. Math., 198, 1, 143-148 (2007) · Zbl 1110.65009
[17] Mao, X., Robust stability of uncertain stochastic differential delay equations, Syst. Control Lett., 35, 5, 325-336 (1998) · Zbl 0909.93054
[18] Mao, X., Robustness of exponential stability of stochastic differential delay equations, IEEE Trans. Automat. Control, 41, 3, 442-447 (1996) · Zbl 0851.93074
[19] Mao, X., Lasalle-type theorems for stochastic differential delay equations, J. Math. Anal. Appl., 236, 2, 350-369 (1999) · Zbl 0958.60057
[20] Mao, X.; Shah, A., Exponential stability of stochastic differential delay equations, IEEE Trans. Automat. Control, 54, 1, 147-152 (2009)
[21] Wu, F.; Mao, X.; Hu, S., Stochastic suppression and stabilization of functional differential equations, Syst. Control Lett., 59, 12, 745-753 (2010) · Zbl 1217.93177
[22] Wu, F.; Hu, S., Attraction, stability and robustness for stochastic functional differential equations with infinite delay, Automatica, 47, 10, 2224-2232 (2011) · Zbl 1241.60028
[23] Zhao, X.; Deng, F., Moment stability of nonlinear stochastic systems with time delays based on H-representation technique, IEEE Trans. Automat. Control, 59, 3, 814-819 (2014) · Zbl 1360.93760
[24] Zong, X.; Yin, G.; Wang, L. Y.; Li, T.; Zhang, J. F., Stability of stochastic functional differential systems using degenerate lyapunov functionals and applications, Automatica, 91, 197-207 (2018) · Zbl 1387.93177
[25] Hua, M.; Deng, F.; Liu, X.; Peng, Y., Robust delay-dependent exponential stability of uncertain stochastic system with time-varying delay, Circuits Syst. Signal Process., 29, 3, 515-526 (2010) · Zbl 1191.93119
[26] Yin, G.; Zhang, Q., Continuous-time Markov Chains and Applications: A Singular Perturbation Approach (2012), Springer: Springer New York
[27] Mao, X.; Yuan, C., Stochastic Differential Equations with Markovian Swithcing (2006), Imperial College Press: Imperial College Press London U. K.
[28] Mao, X.; Matasov, A.; Piunovkiy, A. B., Stochastic differential delay equations with markovian switching, Bernoulli, 6, 73-90 (2000) · Zbl 0956.60060
[29] Chen, H.; Shi, P.; Lim, C., Stability analysis for neutral stochastic delay systems with markovian switching, Syst. Control Lett., 110, 38-48 (2017) · Zbl 1378.93134
[30] Deng, F.; Luo, Q.; Mao, X., Stochastic stabilization of hybrid differential equations, Automatica, 48, 9, 2321-2328 (2012) · Zbl 1257.93103
[31] Ruan, D.; Xu, L.; Luo, J., Stability of hybrid stochastic functional differential equations, Appl. Math. Comput., 346, 1, 832-841 (2019) · Zbl 1428.34120
[32] Li, B.; Li, D.; Xu, D., Stability analysis for impulsive stochastic delay differential equations with markovian switching, J. Frankl. Institut., 350, 1848-1864 (2013) · Zbl 1392.93050
[33] Li, B., A note on stability of hybrid stochastic differential equations, Appl. Math. Comput., 299, 15, 45-57 (2017) · Zbl 1411.34102
[34] Mao, X.; Lam, J.; Xu, S.; Gao, H., Razumikhin method and exponential stability of hybrid stochastic delay interval systems, J. Math. Anal. Appl., 314, 1, 45-66 (2006) · Zbl 1127.60072
[35] Wu, F.; Yin, G.; Wang, L. Y., Moment exponential stability of random delay systems with two-time-scale markovian switching, Nonlin. Anal.: Real World Appl., 13, 6, 2476-2490 (2012) · Zbl 1263.60062
[36] Peng, S.; Zhang, Y., Some new criteria on pth moment stability of stochastic functional differential equations with Markovian switching, IEEE Trans. Automat. Control, 55, 12, 2886-2890 (2010) · Zbl 1368.60062
[37] Yuan, C.; Zou, J.; Mao, X., Stability in distribution of stochastic differential delay equations with markovian switching, Syst. Control Lett., 50, 195-207 (2003) · Zbl 1157.60330
[38] Zhu, Q.; Zhang, Q., pth moment exponential stabilisation of hybrid stochastic differential equations by feedback controls based on discrete-time state observations with a time delay, IET Control Theory & Applications, 11, 12, 1992-2003 (2017)
[39] You, S.; Liu, W.; Lu, J.; Mao, X.; Qiu, Q., Stabilization of hybrid sytems by feedback control based on discrete-time state observations, SIAM J. Control Optim., 53, 2, 905-925 (2015) · Zbl 1337.60133
[40] Fei, W.; Hu, L.; Mao, X.; Shen, M., Delay dependent stability of highly nonlinear hybrid stochastic systems, Automatica, 82, 165-170 (2017) · Zbl 1376.93115
[41] Hu, L.; Mao, X.; Shen, Y., Stability and boundedness of nonlinear hybrid stochastic differential delay equations, Syst. Control Lett., 62, 178-187 (2013) · Zbl 1259.93127
[42] Hu, L.; Mao, X.; Zhang, L., Robust stability and boundedness of nonlinear hybrid stochastic differential equations, IEEE Trans. Automat. Control, 58, 9, 2319-2332 (2013) · Zbl 1369.93693
[43] Liu, L.; Shen, Y., The asymptotic stability and exponential stability of nonlinear stochastic differential systems with markovian switching and with polynomial growth, J. Math. Anal. Appl., 391, 1, 323-334 (2012) · Zbl 1238.93118
[44] Mao, X.; Shen, Y.; Yuan, C., Almost surely asymptotic stability of neutral stochastic differential delay equations with markovian switching, Stoch. Process. Appl., 118, 8, 1385-1406 (2008) · Zbl 1143.60041
[45] Shen, M.; Fei, W.; Mao, X.; Liang, Y., Stability of highly nonlinear neutral stochatic differential delay equations, Syst. Control Lett., 115, 1-8 (2018)
[46] You, S.; Mao, W.; Mao, X.; Hu, L., Analysis on exponential stability of highly pantograph stochastic differential equations with highly nonlinear coefficients, Appl. Math. Comput., 263, 73-83 (2015) · Zbl 1410.34175
[47] Caraballo, T.; Garrido-Atinenza, M. J.; Real, J., Stochastic stabilization of differential systems with general decay rate, Syst. Control Lett., 48, 5, 397-406 (2003) · Zbl 1157.93537
[48] Pavlović, G.; Janković, S., The razumikhin approach on general decay stability for neutral stochastic functional differential equations, J. Frankl. Institut., 350, 2124-2145 (2013) · Zbl 1293.93766
[49] Wu, F.; Hu, S.; Huang, C., Robustness of general decay stability of nonlinear neutral stochastic functional differential equations with infinite delay, Syst. Control Lett., 59, 195-202 (2010) · Zbl 1223.93096
[50] Li, M.; Deng, F., Almost sure stability with general decay rate of neutral stochastic delayed hybrid systems with lévy noise, Nonlin. Anal.: Hybrid Syst., 24, 171-185 (2017) · Zbl 1380.34120
[51] Zhang, W.; Ye, J.; Li, H., Stability with general decay rates of stochastic differential delay equations with poisson jumps and markovian switching, Statist. Probab. Lett., 92, 1-11 (2014) · Zbl 1290.93204
[52] Janković, S.; Pavlović, G., Moment decay rates of stochastic differential equations with time-varying delay, Faculty Scien. Math., 24, 1, 115-132 (2010) · Zbl 1299.60068
[53] Nikolaos, B.-L.; Krstić, M., Nonlinear control under nonconstant delays, SIAM, U.S. (2013) · Zbl 1417.93006
[54] Lipster, R. S.; Shiryayev, A. N., Theory and Martingale (1989), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht
[55] Kyrychko, Y. N.; Blyuss, K. B.; Gonzalez-Buelga, A.; Hogan, S. J.; Wagg, D. J., Stability switches in a neutral delay differential equation with application to real-time dynamic substructuring, Appl. Mechan. Mater., 5-6, 79-84 (2006) · Zbl 1149.70322
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.